Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the computation of the Cauchy index

Author: Brian D. O. Anderson
Journal: Quart. Appl. Math. 29 (1972), 577-582
MSC: Primary 93B25
DOI: https://doi.org/10.1090/qam/403746
MathSciNet review: 403746
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Cauchy index of a real rational function can be computed by evaluating the signature of a certain Hankel matrix. Alternative procedures for its computation are presented here, one of which offers greater computational simplicity.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 93B25

Retrieve articles in all journals with MSC: 93B25

Additional Information

DOI: https://doi.org/10.1090/qam/403746
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society